MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #0

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #0
Model Number 8404EXC
Medical Device Problem Codes Device Reprocessing Problem (1091); Electrical /Electronic Property Problem (1198); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned manufacturer on april 24,2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the product failed.Insufficient light.No harm to patient, user or third and no patient involvement reported.
 
Additional Manufacturer Narrative
Device evaluation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer insufficient light for performing laryngoscopy" was confirmed, and further defects were detected.In total the following defects were detected: -led does not light up -adhesive points on camera head worn -leak on camera head -cover worn -cover discolored.As stated, the device passed the quality check at the time of delivery.Based on the defects found during the technical inspection it is concluded that the most likely cause for the described error is the wear of the adhesive at the tip of the c-mac blade, coming from wear and tear during use and the reprocessing process.The wear of the adhesive causes liquid to penetrate the blade, which affects the electronics and causes the light is weak.If new or additional relevant information or the product will be received, we will reopen the investigation accordingly.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #0
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #0
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21955683
Report Number9610617-2025-00781
Device Sequence Number7272916
Product Code CCW
UDI-Device Identifier04048551441992
UDI-Public04048551441992
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404EXC
Device Catalogue Number8404EXC
Device Lot NumberSL3136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown